MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2
Model Number 865040
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the speaker does not work.It is unknown if the device was in use at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1 reporting institution phone#: (b)(6).E1 reporter phone#: (b)(6).
 
Additional Manufacturer Narrative
The engineer could not confirm the reported issue despite multiple attempts made to the customer.A good faith effort (gfe) conducted to obtain further details of the issue and resolution was not successful as there was no response received from the customer.Philips was unable to replicate the reported problem.The reported problem was not confirmed.Philips is unable to confirm the final disposition of the device because the customer did not respond to requests for additional information.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE MP2
Common Device Name
INTELLIVUE MP2
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19228267
Report Number9610816-2024-00235
Device Sequence Number20555889
Product Code DSI
UDI-Device Identifier00884838000278
UDI-Public00884838000278
Combination Product (Y/N)N
Initial Reporter CountryNC
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865040
Device Catalogue Number865040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/21/2024
05/17/2026
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date05/27/2024
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown